# SDR SWAA2012050704111

- Difficulty date: May 17, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 29,611 hours, 20,445 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5940974
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B SPOILER DELAMINATED AT BOTH SIDES OF ACTUATOR HINGE PLATE.  REMOVED AND REPLACED SPOILER PER MM.
